# SDR GTIA050080

- Difficulty date: March 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1309.  CABIN FLOORBEAM IS CORRODED (EXFOLIATION) AT RBL 20.  FOUND LWR AFT ANGLE SUPPORT CRACKED.  CORROSION FOUND TO BE ALL THE WAY THROUGH FLOORBEAM AND IS OUT OF LIMITS.  DETENTIONED CABLE RUNS, DISCONNECTED 2 HYD LINES AND POT.  WATER AND HEATING ELEMENT.  FABED SUPPORT ANGLE, PRIMED AND TREATED IAW SRM.. FABED FLOORBEAM CUT OUT SECTION, PRIMED AND TREATED IAW SRM.  FABED REPAIR DOUBLERS AND FILLERS, PRIMED AND TREATED.  REINSTALLED POT.  WATER, HYD LINES, PULLEY BRACKETS AND RE-TENSIONED CABLE RUNS IAW MM.  (K)
